MA 37/2003
Gabriela Dvornikova, Characterization of $\alpha$-limit sets for continuous maps of the interval
Published in: Real Analysis Exchange, Summer Symposium 2003 (2004), 181–182.

MA 38/2003
Lenka Celechovska, Convergence of the quasilinearization method
Published in: International Journal of Mathematics and Mathematical Sciences Volume 2007 (2007), Article ID 97278, 18 pages

MA 39/2003
Ludwig Reich, Jaroslav Smital and Marta Stefankova, The continuous solutions of a generalized Dhombres functional equation
Published in: Math. Bohemica 129 (2004), 399–410.

MA 40/2003
Jana Kopfova, A convergence result for spatially inhomogeneous Preisach operators
Published in: Zeitschrift für Angewandte Mathematik und Physik, Vol. 58, Number 2, 350–356, (2007).

The title and content of the preprint may have been modified in the final publication.